# SDR ASAA2014062908390

- Difficulty date: June 29, 2014
- Submitted: July 1, 2014
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 13,907 hours, 4,079 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Panel
- Part number: 3400757030
- Condition: Loose
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE, NR 3 FAN DUCT PANEL HAS FASTENER PULLED THROUGH. NR 7 AND 11 FAN DUCT PANELS ARE LOOSE.  ACFT GROUNDED.  R & R NR 3 FAN DUCT PANEL ON NR 1 ENGINE IAW AMM 72-23-07. TIGHTENED FAN DUCT PANELS NR 7 & 11 ON NR 1 ENGINE IAW AMM 72-23-07.
